# SDR CALA9800943

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.75 INCH CRACK IN LT FORWARD PIT FLOOR SUPPORT AT FS 256, LBL 35.  THE CRACK WAS STOP DRILLED AND AN L-ANGLE WAS FABRICATED AND INSTALLED IAW ECRA 5320-01263, SRM 51-30-2 AND 51-10-3.
